Journal of Mathematical Sciences

, Volume 218, Issue 6, pp 770–777 | Cite as

On The Stability of the Disturbance Algorithm for a Semi-Discrete Scheme of Solution of an Evolutionary Equation in the Banach Space



A purely implicit three-layer semi-discrete scheme of second-order approximation is considered in the Banach space. The three-layer semi-discrete scheme is reduced by means of the disturbance algorithm to two two-layer schemes. Using the solutions of these schemes, we construct an approximate solution of the initial problem. The stability of the constructed scheme is proved.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    V. I. Agoshkov and D. V. Gulua, “A perturbation algorithm for realization of finite-dimensional realization problems,” Preprint No. 253, Moscow (1990).Google Scholar
  2. 2.
    H. A. Alibekov and P. E. Sobolevski, “The stability of difference schemes for parabolic equations,” Dokl. Akad. Nauk SSSR, 232, No. 4, 737–740 (1977).MathSciNetGoogle Scholar
  3. 3.
    M. Crouzeix, “Une méthode multipas implicite-explicite pour l’approximation des équations d’ évolution paraboliques,” Numer. Math., 35, No. 3, 257–276 (1980).MathSciNetCrossRefMATHGoogle Scholar
  4. 4.
    M. Crouzeix and P.-A. Raviart, “Approximation des équations d’évolution linéaires par des méthodes à pas multiples,” C. R. Acad. Sci. Paris, Sér. A-B, 28, No. 6, Aiv, A367–A370 (1976).Google Scholar
  5. 5.
    N. Dunford and J. T. Schwartz, Linear Operators. Part 1. General Theory, Wiley, New York (1988).Google Scholar
  6. 6.
    S. K. Godunov and V. S. Ryabenki, Difference Schemes [in Russian], Nauka, Moscow (1973).Google Scholar
  7. 7.
    G. I. Marchuk, Methods of Computational Mathematics [in Russian], Nauka, Moscow (1977).Google Scholar
  8. 8.
    G. I. Marchuk, V. I. Agoshkov, and V. P. Shutyaev, Adjoint Equations and Perturbation Methods in Nonlinear Problems of Mathematical Physics [in Russian], Nauka, Moscow (1993).Google Scholar
  9. 9.
    G. I. Marchuk and V. V. Shaidurov, Difference Methods and Their Extrapolations, Appl. Math., 19, Springer-Verlag, New York (1983).Google Scholar
  10. 10.
    A. E. Polichka and P. E. Sobolevski, “On the Rothe method of approximate solution of the Cauchy problem for a differential equation in the Banach space with a variable unbounded operator,” Differ. Uravn., 12, 1693–1704 (1976).Google Scholar
  11. 11.
    V. Pereyra, “On improving an approximate solution of a functional equation by deferred corrections,” Numer. Math., 8, 376–391 (1966).MathSciNetCrossRefMATHGoogle Scholar
  12. 12.
    V. Pereyra, “Accelerating the convergence of discretization algorithms,” SIAM J. Numer. Anal., 4, 508–533 (1967).MathSciNetCrossRefMATHGoogle Scholar
  13. 13.
    R. D. Richtmyer and K. W. Morton, Difference Methods for Initial-Value Problems, Interscience, New York–London–Sidney (1967).Google Scholar
  14. 14.
    J. L. Rogava, Semidiscrete Schemes for Operator Differential Equations [in Russian], Tbilisi (1995).Google Scholar
  15. 15.
    J. Rogava and M. Tsiklauri, Higher-Order Accuracy Decomposition Schemes for Evolution Problems, Lect. Notes TICMI, 7 (2006).Google Scholar
  16. 16.
    M.-N. Le Roux, “Semidiscretization in time for parabolic problems,” Math. Comp., 33, No. 147, 919–931 (1979).MathSciNetCrossRefMATHGoogle Scholar
  17. 17.
    A. A. Samarski, Theory of Difference Schemes [in Russian], Nauka, Moscow (1977).Google Scholar
  18. 18.
    N. N. Yanenko, A Method of Fractional Steps of Solution of Multi-Dimensional Problems of Mathematical Physics [in Russian], Nauka, Novosibirsk (1967).Google Scholar

Copyright information

© Springer Science+Business Media New York 2016

Authors and Affiliations

  1. 1.Georgian Technical UniversityTbilisiGeorgia

Personalised recommendations